Alert archive / Texas / Flash Flood Warnings in 2024

Flash Flood Warning 13, NWS Shreveport, LA

April 9, 20248 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Apr 9, 2024, 3:36 PM CDT for 8 counties in Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2024, 3:36 PM CDT (20:36 UTC)
Expired
Apr 9, 2024, 8:16 PM CDT
In force
5 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, TX, Gregg County, TX, Harrison County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Shelby County, TX, Smith County, TX

The radar

The Shreveport radar (KSHV), 135 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2024-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2024-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-355 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

039 
WGUS54 KSHV 092036
FFWSHV
TXC073-183-203-347-365-401-419-423-092330-
/O.NEW.KSHV.FF.W.0013.240409T2036Z-240409T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
336 PM CDT Tue Apr 9 2024

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Northwestern Nacogdoches County in eastern Texas...
  Northwestern Shelby County in eastern Texas...
  Cherokee County in northeastern Texas...
  Southern Gregg County in northeastern Texas...
  Southern Harrison County in northeastern Texas...
  Panola County in northeastern Texas...
  Rusk County in northeastern Texas...
  Southern Smith County in northeastern Texas...

* Until 630 PM CDT.

* At 336 PM CDT, Emergency management reported thunderstorms 
  producing heavy rain and flooded roads across the warned area. 
  Between 2 and 4 inches of rain have fallen. Additional rainfall 
  amounts of 2 to 3 inches are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tyler, Longview, Marshall, Jacksonville, Henderson, Kilgore, 
  Whitehouse, Carthage, Rusk, Hallsville, Overton, Bullard, Waskom, 
  Troup, Tatum, Tenaha, Timpson, New London, Arp and Beckville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3224 9549 3230 9545 3237 9547 3248 9486
      3255 9421 3250 9405 3200 9406 3166 9523
      3166 9528 3173 9533 3173 9537 3175 9536
      3176 9540 3182 9540 3184 9545 3193 9542
      3198 9545 3205 9542 3215 9548 3220 9546

FLASH FLOOD...OBSERVED

$$

16
2 follow-up statements
596 
WGUS54 KSHV 092322
FFWSHV
TXC073-183-203-347-365-401-419-423-100130-
/O.EXT.KSHV.FF.W.0013.000000T0000Z-240410T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
622 PM CDT Tue Apr 9 2024

The National Weather Service in Shreveport has extended the

* Flash Flood Warning for...
  Northwestern Nacogdoches County in eastern Texas...
  Northwestern Shelby County in eastern Texas...
  Cherokee County in northeastern Texas...
  Southern Gregg County in northeastern Texas...
  Southern Harrison County in northeastern Texas...
  Panola County in northeastern Texas...
  Rusk County in northeastern Texas...
  Southern Smith County in northeastern Texas...

* Until 830 PM CDT.

* At 622 PM CDT, emergency management reported thunderstorms 
  producing heavy rain across the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tyler, Longview, Marshall, Jacksonville, Henderson, Kilgore, 
  Whitehouse, Carthage, Rusk, Hallsville, Overton, Bullard, Waskom, 
  Troup, Tatum, Tenaha, Timpson, New London, Arp and Beckville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3224 9549 3230 9545 3237 9547 3248 9486
      3255 9421 3250 9405 3200 9406 3166 9523
      3166 9528 3173 9533 3173 9537 3175 9536
      3176 9540 3182 9540 3184 9545 3193 9542
      3198 9545 3205 9542 3215 9548 3220 9546

FLASH FLOOD...OBSERVED

$$

16
693 
WGUS74 KSHV 100116
FFSSHV

Flash Flood Statement
National Weather Service Shreveport LA
816 PM CDT Tue Apr 9 2024

TXC073-183-203-347-365-401-419-423-100126-
/O.CAN.KSHV.FF.W.0013.000000T0000Z-240410T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee TX-Gregg TX-Harrison TX-Nacogdoches TX-Panola TX-Rusk TX-
Shelby TX-Smith TX-
816 PM CDT Tue Apr 9 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN NACOGDOCHES, 
NORTHWESTERN SHELBY, CHEROKEE, SOUTHERN GREGG, SOUTHERN HARRISON, 
PANOLA, RUSK AND SOUTHERN SMITH COUNTIES...

Flash flooding has receded in the area for now. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT Wednesday for 
portions of Arkansas, Louisiana, southeast Oklahoma, and Texas.

&&

LAT...LON 3224 9549 3230 9545 3237 9547 3248 9486
      3255 9421 3250 9405 3200 9406 3166 9523
      3166 9528 3173 9533 3173 9537 3175 9536
      3176 9540 3182 9540 3184 9545 3193 9542
      3198 9545 3205 9542 3215 9548 3220 9546

$$

16

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 1:59 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Apr 9, 1:59 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
159 PM CDT Tue Apr 9 2024

...New AVIATION...

.UPDATE...
Issued at 1146 AM CDT Tue Apr 9 2024

Decided to make some adjustments to POPs based on current and
forecasted radar trends. Also, make some adjustments to temps, as
rain has kept things a little cooler than originally anticipated.
Otherwise, the remainder of the forecast remains unchanged. One
thing of note, short-term progs continue to hint at a MCS
developing across East Texas and moving along and just south of
the I-20 corridor of East TX and North Louisiana this afternoon
into the early evening hours. This will need watching, as more
severe wx could be possible, along with additional heavy rain. All
risk could be in play. /20/

&&

.AVIATION...
(18Z TAFS)
Issued at 159 PM CDT Tue Apr 9 2024

Cigs have mostly lifted/become VFR early this afternoon in wake of
the morning convection/outflow bndry that affected Deep E TX/N
LA, but cigs remain IFR/low MVFR farther WNW over much of E TX/Srn
AR where additional convection has developed. While much of this
convection remains elevated, they may tend to root more towards
the sfc across Deep E TX by mid-afternoon before shifting into
NCntrl LA during the late afternoon/early evening. Thus, locally
gusty winds and IFR cigs may affect LFK, whereas locally heavy
rain will tend to result in vsby reductions at TYR/GGG/TXK/SHV
before eventually affecting MLU by early evening. Additional
convection redevelopment will remain possible through the
evening/overnight across NCntrl LA/adjacent Deep E TX, while
tapering elsewhere for several hours as we await the next MCS that
will develop over the TX Hill Country late this evening, and
quickly shift E into the region after 09-10Z Wednesday. Have
maintained prevailing TSRA with IFR cigs for all terminals
around/after daybreak, with the stronger convection quickly
diminishing from W to E by mid to late morning. Some residual
rains may linger through the remainder of the TAF period. E winds
5 to 10kts will continue this afternoon through tonight. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  66  77  55 / 100 100 100  30
MLU  73  66  78  55 / 100 100 100  40
DEQ  67  59  71  49 /  70 100 100  60
TXK  68  64  74  52 / 100 100 100  50
ELD  69  61  75  51 / 100 100 100  50
TYR  71  65  73  52 / 100 100  60  20
GGG  72  64  74  52 / 100 100  80  30
LFK  77  65  77  53 / 100 100  60  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday evening for ARZ050-051-059>061-
     070>073.

LA...Flood Watch through Wednesday evening for LAZ001>006-010>014-
     017>022.

OK...Flood Watch through Wednesday evening for OKZ077.

TX...Flood Watch through Wednesday evening for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...20
AVIATION...15
Hazardous weather outlook, Apr 9, 3:13 PM CDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
313 PM CDT Tue Apr 9 2024

LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-101200-
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-
La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
313 PM CDT Tue Apr 9 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...
...TORNADO WATCH 95 IN EFFECT UNTIL 9 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for north central Louisiana,
northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will continue to develop and spread east
across Deep East Texas and much of North Louisiana this afternoon and
early evening, with the threat for damaging winds, hail, and isolated
tornadoes. The threat for locally heavy rainfall and flash flooding
will also continue across the area this afternoon and tonight, with
additional shower and thunderstorm development expected even in wake
of these storms from Deep East Texas into North Louisiana. A second
complex of strong to severe thunderstorms is expected to enter
portions of Deep East Texas shortly before daybreak Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The heavy rainfall and flood theat should begin to taper off from
west to east across the region Wednesday, although the potential for
severe thunderstorms will continue through midday across North
Louisiana before ending. Damaging winds, hail, and isolated tornadoes
will remain possible through midday with this second line of strong
to severe thunderstorms, with the rains finally diminishing from west
to east Wednesday night with the passage of a strong upper level
disturbance.

Additional rises from recent rainfall will continue to impact area
waterways with crests likely not reached until the end of the work
week, the upcoming weekend or next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon through
tonight.

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124>126-101200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-
Cass-Wood-Upshur-Marion-
313 PM CDT Tue Apr 9 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This afternoon and tonight.

Showers and embedded thunderstorms will continue to affect Northeast
Texas and Southern Arkansas this afternoon and evening, with
additional heavy rainfall possible over these areas. While
diminishing across Northeast Texas this evening, additional shower
and thunderstorm redevelopment is expected through tonight over much
of Southern Arkansas, which may result in a flood threat. Another
complex of showers and thunderstorms will move into Northeast Texas
and Southern Arkansas around and after daybreak Wednesday, which may
result in additional heavy rainfall and flooding over these areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms, some of which may be strong, will be
ongoing Wednesday morning across Southern Arkansas, and may be
capable of producing locally gusty winds and heavy rainfall, which
may result in flooding. These threats will begin to diminish by early
Wednesday afternoon, although scattered rains will linger through
Wednesday night before diminishing from west to east late.

Additional rises from recent rainfall will continue to impact area
waterways with crests likely not reached until the end of the work
week, the upcoming weekend or next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight for
Southern Arkansas.

15

In the hours before

Local storm report, Apr 9, 10:33 AM CDT, 5 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1033 AM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Flash Flood      6 SSW Waskom            32.39N 94.11W
04/09/2024                   Harrison           TX   Storm Chaser

            Water entered a home on FM 9 south of FM
            2625.

&&

15
Local storm report, Apr 9, 10:56 AM CDT, 4 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1056 AM CDT Tue Apr 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     Tstm Wnd Dmg     Fouke                   33.26N 93.89W
04/09/2024                   Miller             AR   Emergency Mngr

            A tree with a waterlogged root system was
            uprooted onto a home in Fouke by non-severe
            thunderstorm winds. No other damage was
            noted in the area.

&&

15
Special weather statement, Apr 9, 11:24 AM CDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1124 AM CDT Tue Apr 9 2024

TXZ124-136-091715-
Smith TX-Wood TX-
1124 AM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SMITH AND SOUTH CENTRAL
WOOD COUNTIES THROUGH 1215 PM CDT...

At 1123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Edom, or 16 miles southeast of Canton, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mineola, Lindale, Hawkins, Hoard, Hainesville, Winona, Red Springs,
and Carroll.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3277 9538 3249 9512 3237 9547 3239 9550
      3242 9551 3243 9554 3245 9555 3246 9557
      3248 9559 3259 9560
TIME...MOT...LOC 1623Z 235DEG 29KT 3243 9562

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

44
Special weather statement, Apr 9, 11:28 AM CDT, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1128 AM CDT Tue Apr 9 2024

LAZ006-014-091700-
Ouachita LA-Union LA-
1128 AM CDT Tue Apr 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN UNION AND
NORTHEASTERN OUACHITA PARISHES THROUGH NOON CDT...

At 1128 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sterlington, or 11 miles north of Claiborne, moving northeast at 55
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Monroe, Claiborne, West Monroe, Swartz, Sterlington, Drew, Fairbanks,
Perryville, Loch Lomon, Spencer, Haile, Linville, Rocky Branch,
Guthrie, and Deshard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3261 9193 3253 9223 3274 9237 3295 9208
      3287 9208 3284 9206 3282 9207 3280 9205
      3276 9206 3274 9205 3273 9207 3269 9205
      3270 9203 3271 9204 3271 9197 3268 9197
      3266 9194 3266 9192 3265 9191
TIME...MOT...LOC 1628Z 242DEG 48KT 3270 9218

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

44
Special weather statement, Apr 9, 1:53 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
153 PM CDT Tue Apr 9 2024

TXZ136-149-150-152-091930-
Cherokee TX-Smith TX-Nacogdoches TX-Rusk TX-
153 PM CDT Tue Apr 9 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SMITH...SOUTHWESTERN
RUSK...NORTHWESTERN NACOGDOCHES AND CHEROKEE COUNTIES THROUGH 230 PM
CDT...

At 153 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Frankston to 8 miles west of Maydelle to
near Grapeland. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jacksonville, Whitehouse, Rusk, Bullard, Troup, Alto, Arp, Morrill,
Mount Selman, Ponta, Sacul, Mixon, New Salem, Reese, Maydelle, Lake
Palestine, New Summerfield, Gallatin, Reklaw, and Cuney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3228 9501 3199 9486 3158 9497 3155 9515
      3159 9517 3157 9521 3159 9527 3168 9529
      3172 9534 3174 9533 3173 9537 3175 9536
      3176 9540 3182 9540 3185 9544 3193 9542
      3196 9545 3199 9545 3205 9542 3213 9546
TIME...MOT...LOC 1853Z 243DEG 46KT 3200 9554 3180 9544 3155 9551

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

44
Special weather statement, Apr 9, 2:29 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
229 PM CDT Tue Apr 9 2024

TXZ149-150-152-092000-
Cherokee TX-Nacogdoches TX-Rusk TX-
229 PM CDT Tue Apr 9 2024

...STRONG THUNDERSTORMS WILL IMPACT RUSK...NORTHWESTERN NACOGDOCHES
AND EASTERN CHEROKEE COUNTIES THROUGH 300 PM CDT...

At 228 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Mixon to near Ponta to
near Morrill. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Henderson, Rusk, Alto, Morrill, Ponta, New Salem, Trawick,
Joinerville, Sacul, Turnertown, Douglass, Minden, New Summerfield,
Cushing, Mount Enterprise, Reklaw, Lilbert, Linwood, Laneville, and
Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for eastern and
northeastern Texas.

&&

LAT...LON 3184 9510 3208 9520 3214 9505 3214 9499
      3217 9499 3229 9467 3207 9460 3197 9459
      3158 9474 3154 9514 3156 9514 3159 9517
      3157 9520
TIME...MOT...LOC 1928Z 241DEG 36KT 3204 9513 3186 9506 3162 9516

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

44

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:08 PM CDTSpecial Weather StatementSHVGregg, Rusk, Smith, Upshur37 min
Apr 8, 8:57 PM CDTAreal Flood AdvisorySHVGregg, Harrison, Panola, Rusk, Smith, Upshur33 min
Apr 8, 8:59 PM CDTSpecial Weather StatementSHVHarrison, Marion46 min
Apr 8, 9:01 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston42 days
Apr 8, 9:20 PM CDTFlood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more52 hr
Apr 8, 9:30 PM CDTFlash Flood WarningSHVGregg, Harrison, Panola, Rusk, Smith, Upshur7 hr
Apr 8, 9:49 PM CDTSpecial Weather StatementSHVHarrison, Marion41 min
Apr 8, 10:05 PM CDTSpecial Weather StatementSHVRusk40 min
Apr 8, 10:28 PM CDTSpecial Weather StatementSHVSmith47 min
Apr 8, 10:43 PM CDTRiver Flood WarningSHVCass, Marion9 days
Apr 8, 10:46 PM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur7 days
Apr 8, 10:50 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston13 hr
Apr 8, 10:58 PM CDTRiver Flood WarningSHVGregg13 hr
Apr 8, 11:01 PM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood10 days
Apr 8, 11:01 PM CDTRiver Flood WarningSHVSmith, Upshur, Wood5 days
Apr 8, 11:01 PM CDTSpecial Weather StatementSHVHarrison, Marion44 min
Apr 8, 11:07 PM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus4 days
Apr 8, 11:08 PM CDTRiver Flood WarningSHVFranklin, Morris, Titus5 days
Apr 8, 11:10 PM CDTFlash Flood WarningSHVSmith5 hr
Apr 9, 12:43 AM CDTAreal Flood AdvisorySHVPanola3 hr
Apr 9, 6:29 AM CDTFlash Flood WarningSHVCass, Cherokee, Gregg, Harrison, Marion, Panola and 2 more4 hr
Apr 9, 10:01 AM CDTAreal Flood AdvisorySHVPanola5 hr
Apr 9, 10:30 AM CDTAreal Flood WarningSHVCass, Cherokee, Gregg, Harrison, Marion, Panola and 2 more4 hr
Apr 9, 11:24 AM CDTSpecial Weather StatementSHVSmith51 min
Apr 9, 11:59 AM CDTRiver Flood WarningSHVNacogdoches, Rusk3 days
Apr 9, 12:00 PM CDTRiver Flood WarningSHVGregg, Rusk8 days
Apr 9, 12:01 PM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith4 days
Apr 9, 12:02 PM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk9 days
Apr 9, 1:53 PM CDTSpecial Weather StatementSHVCherokee37 min
Apr 9, 2:22 PM CDTAreal Flood WarningSHVCherokee, Gregg, Harrison, Nacogdoches, Panola, Rusk and 2 more3 hr
Apr 9, 2:29 PM CDTSpecial Weather StatementSHVRusk31 min
Apr 9, 2:40 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby33 min
Apr 9, 3:11 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby49 min
Apr 9, 3:37 PM CDTSpecial Weather StatementSHVSan Augustine, Shelby23 min
Apr 9, 3:41 PM CDTFlash Flood WarningSHVHarrison, Panola10 hr
Apr 9, 3:52 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Shelby38 min
Apr 9, 4:48 PM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby9 hr

Nearby

Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.